# SDR SWAA086629

- Difficulty date: November 27, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 14,448 hours, 8,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT EEPLS LENS LOOSE.  REMOVED AND REPLACED LENS PER MM.
